Communications in Mathematical Physics

On the structure of analytic renormalization

Eugene R. Speer

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 23, Number 1 (1971), 23-36.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103857549

Mathematical Reviews number (MathSciNet)
MR0287843

Zentralblatt MATH identifier
0225.46041

Subjects
Primary: 81.47

Citation

Speer, Eugene R. On the structure of analytic renormalization. Comm. Math. Phys. 23 (1971), no. 1, 23--36. https://projecteuclid.org/euclid.cmp/1103857549


Export citation